Ask an expert
Question

20 Apr 2006

nausea
Hi i have been on efexor for about 6 months and am trying to wean myself off.I am feeling nauseous lately on and off during the day and was wondering if it had anything to do with the medication.I have also removed the myrena in march which i had in for 5 years and have been menstrusting and spotting for 1 and half weeks is it normal and why.Thanks so much
Answer 423 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear CA
The spotting can be due to the Mirena's removal. You should not be nauseous from stopping the efexor? Are you sure that you are not pregnant? One can spot in pregnancy.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.